16 found
Sort by:
  1. Douglas Cenzer, Valentina Harizanov & Jeffrey B. Remmel (2011). And Equivalence Structures. Annals of Pure and Applied Logic 162 (7):490-503.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  2. Douglas Cenzer, Rodney G. Downey, Jeffrey B. Remmel & Zia Uddin (2009). Space Complexity of Abelian Groups. Archive for Mathematical Logic 48 (1):115-140.
    We develop a theory of LOGSPACE structures and apply it to construct a number of examples of Abelian Groups which have LOGSPACE presentations. We show that all computable torsion Abelian groups have LOGSPACE presentations and we show that the groups ${\mathbb {Z}, Z(p^{\infty})}$ , and the additive group of the rationals have LOGSPACE presentations over a standard universe such as the tally representation and the binary representation of the natural numbers. We also study the effective categoricity of such groups. For (...)
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  3. Victor W. Marek & Jeffrey B. Remmel (2009). The Complexity of Recursive Constraint Satisfaction Problems. Annals of Pure and Applied Logic 161 (3):447-457.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  4. George Barmpalias, Paul Brodhead, Douglas Cenzer, Jeffrey B. Remmel & Rebecca Weber (2008). Algorithmic Randomness of Continuous Functions. Archive for Mathematical Logic 46 (7-8):533-546.
    We investigate notions of randomness in the space ${{\mathcal C}(2^{\mathbb N})}$ of continuous functions on ${2^{\mathbb N}}$ . A probability measure is given and a version of the Martin-Löf test for randomness is defined. Random ${\Delta^0_2}$ continuous functions exist, but no computable function can be random and no random function can map a computable real to a computable real. The image of a random continuous function is always a perfect set and hence uncountable. For any ${y \in 2^{\mathbb N}}$ , (...)
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  5. Douglas Cenzer & Jeffrey B. Remmel (2006). Complexity, Decidability and Completeness. Journal of Symbolic Logic 71 (2):399 - 424.
    We give resource bounded versions of the Completeness Theorem for propositional and predicate logic. For example, it is well known that every computable consistent propositional theory has a computable complete consistent extension. We show that, when length is measured relative to the binary representation of natural numbers and formulas, every polynomial time decidable propositional theory has an exponential time (EXPTIME) complete consistent extension whereas there is a nondeterministic polynomial time (NP) decidable theory which has no polynomial time complete consistent extension (...)
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  6. Douglas Czenzer & Jeffrey B. Remmel (2003). Index Sets for Ω‐Languages. Mathematical Logic Quarterly 49 (1):22-33.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  7. Douglas Cenzer & Jeffrey B. Remmel (1998). Feasible Graphs with Standard Universe. Annals of Pure and Applied Logic 94 (1-3):21-35.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  8. Douglas Cenzer & Jeffrey B. Remmel (1998). Preface. Annals of Pure and Applied Logic 93 (1-3):1-2.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  9. V. Wiktor Marek, Anil Nerode & Jeffrey B. Remmel (1997). Nonmonotonic Rule Systems with Recursive Sets of Restraints. Archive for Mathematical Logic 36 (4-5):339-384.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  10. Anil Nerode, Jeffrey B. Remmel & Alexander Yakhnis (1996). McNaughton Games and Extracting Strategies for Concurrent Programs. Annals of Pure and Applied Logic 78 (1-3):203-242.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  11. Frank A. Bäuerle & Jeffrey B. Remmel (1994). On Speedable and Levelable Vector Spaces. Annals of Pure and Applied Logic 67 (1-3):61-112.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  12. Jeffrey B. Remmel (1987). Recursively Rigid Boolean Algebras. Annals of Pure and Applied Logic 36:39-52.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  13. Sheryl Silibovsky Brady & Jeffrey B. Remmel (1987). The Undecidability of the Lattice of R.E. Closed Subsets of an Effective Topological Space. Annals of Pure and Applied Logic 35:193-203.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  14. Alfred B. Manaster & Jeffrey B. Remmel (1981). Partial Orderings of Fixed Finite Dimension: Model Companions and Density. Journal of Symbolic Logic 46 (4):789-802.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  15. Jeffrey B. Remmel (1981). Recursive Boolean Algebras with Recursive Atoms. Journal of Symbolic Logic 46 (3):595-616.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  16. Jeffrey B. Remmel (1979). Review: J. Donald Monk, Mathematical Logic. [REVIEW] Journal of Symbolic Logic 44 (2):283-284.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation